# SDR YENA201710010813

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 32,086 hours, 20,190 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Rt Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT DOOR OPEN EICAS MESSAGE AT FL 360 DURING DESCENT. EICAS MESSAGE EXTINGUISHED DESCENDING THROUGH 17000 FT.  FOUND DOOR LATCH COVER HOOK AND LOOP TO BE WORN.  APPLIED NEW HOOK AND LOOP IAW 52-20-00.  NO FURTHER DEFECTS NOTED.
